# SDR USAA990772

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs  727a
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 4 INCH AREA OF CORROSION AT STATION 727A PLUS 14 INCHES, STRINGER 26L. CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  INSTALLED FABRICATED STRINGER REPAIR CHANNEL ANDRADIUS FILLERS PER SRM 53-00-03 FIG 201.  (M)
